Tohoku Mathematical Journal

Generalized dimension function for $W^{\ast}$-algebras of infinite type

Jun Tomiyama

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 10, Number 2 (1958), 121-129.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244706

Digital Object Identifier
doi:10.2748/tmj/1178244706

Mathematical Reviews number (MathSciNet)
MR0102762

Zentralblatt MATH identifier
0102.32802

Subjects
Primary: 46.00

Citation

Tomiyama, Jun. Generalized dimension function for $W^{\ast}$-algebras of infinite type. Tohoku Math. J. (2) 10 (1958), no. 2, 121--129. doi:10.2748/tmj/1178244706. https://projecteuclid.org/euclid.tmj/1178244706


Export citation

References

  • [1] J. DIXMIER, Sr certains espaces considere par M. H. Stone., Summa Brasil Math., 2(1950), 151--182
  • [2] J. DIXMIER, Application dans les anneaux d'operateurs., Compositio Math., 1 (1952), 1-55.
  • [3] J. DIXMIER, Sur les anneaux d'operateurs dans les espaces hilbertiens., C. R. Acad Sci. Paris., 238 (1954) 439-441.
  • [4] J. FELDMAN, Some connections between topologlcal and algebraic properties i rings of operators., Duke Math. Journ., 23(1956), 365-370.
  • [5] E. L. GRIFFIN, Some contributions to the theory of operator algebra I., Trans Amer.Math.Soa, 75(1953)471-504.
  • [6] E. L. GRIFFIN, Some contributions to the theory of operator algebra II., Trans Amer. Math.Soc, 79(1955)385-400.
  • [7] R. V. KADISON, Isometries of operator algebras, Ann. Math., 54(1951), 325-338
  • [8] S. MAEDA, Lengths of projections in rings of operators, Journ. Sci. Hiroshim Univ., 19(1955), 211-237.
  • [9] R. PALLU DE LA BARRI£RE, Sur les algebres d'operateurs dans les espace hilberliens., Bull. Sci. Math. Frans, 82(1954)1-51.
  • [10] I. E. SEGAL, A non-commutative extension of abstract integration, Ann. Math., 57(1953), 401-457.
  • [11] N. SUZUKI, On the invariants of W*-algebras, Thoku Math. Journ., 7(1955), 177-185.
  • [12] J. TOMIYAMA, A remark on the invariant of W*-algebras, Thoku Math.Journ., 10(1958), 37-41.